Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Wallman compactifications on E-completely regular spaces

Norma Mary Piacun and Li Pi Su

Vol. 45 (1973), No. 1, 321–326
Abstract

The Wallman space on E-completely regular spaces is considered. Let be the family of all E-closed subsets of an E-completely regular space X. Then the Wallman space 𝒲(X,) is a compactification of X. In particular, if E is such that I = [0,1] is E-completely regular, then 𝒲(X,) is an E-compactification. An example is given to show that I being E-completely regular is necessary.

Mathematical Subject Classification 2000
Primary: 54D35
Milestones
Received: 3 November 1971
Revised: 1 May 1972
Published: 1 March 1973
Authors
Norma Mary Piacun
Li Pi Su